Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 268, Number 1

All articles in this issue are freely accessible.

Vortex rings: existence and asymptotic estimates
Avner Friedman and Bruce Turkington.
Trans. Amer. Math. Soc. 268 (1981), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628444
The stable geometric dimension of vector bundles over real projective spaces
Donald M. Davis, Sam Gitler and Mark Mahowald.
Trans. Amer. Math. Soc. 268 (1981), 39-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628445
An effective version of Dilworth’s theorem
Henry A. Kierstead.
Trans. Amer. Math. Soc. 268 (1981), 63-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628446
Geometric properties of homogeneous vector fields of degree two in $R^{3}$
M. Izabel T. Camacho.
Trans. Amer. Math. Soc. 268 (1981), 79-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628447
Brouwerian semilattices
Peter Köhler.
Trans. Amer. Math. Soc. 268 (1981), 103-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628448
Preservation of convergence of convex sets and functions in finite dimensions
L. McLinden and Roy C. Bergstrom.
Trans. Amer. Math. Soc. 268 (1981), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628449
A partition relation for Souslin trees
Attila Máté.
Trans. Amer. Math. Soc. 268 (1981), 143-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628450
Uniform partitions of an interval
Vladimir Drobot.
Trans. Amer. Math. Soc. 268 (1981), 151-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628451
Singular sets and remainders
George L. Cain, Richard E. Chandler and Gary D. Faulkner.
Trans. Amer. Math. Soc. 268 (1981), 161-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628452
Facial characterizations of complex Lindenstrauss spaces
A. J. Ellis, T. S. S. R. K. Rao, A. K. Roy and U. Uttersrud.
Trans. Amer. Math. Soc. 268 (1981), 173-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628453
Measures with bounded powers on locally compact abelian groups
G. V. Wood.
Trans. Amer. Math. Soc. 268 (1981), 187-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628454
On the $q$-analogues of some transformations of nearly-poised hypergeometric series
B. Nassrallah and Mizan Rahman.
Trans. Amer. Math. Soc. 268 (1981), 211-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628455
Codazzi tensors and reducible submanifolds
Irl Bivens.
Trans. Amer. Math. Soc. 268 (1981), 231-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628456
Generic cohomology for twisted groups
George S. Avrunin.
Trans. Amer. Math. Soc. 268 (1981), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 628457